# SDR YV3R2022031000523

- Difficulty date: February 17, 2022
- Submitted: March 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N7073U
- Make and model: Robsin R22BETAII
- Aircraft serial: 4625
- Aircraft time: 66 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: A0511
- Part serial: 7028
- Condition: Defective
- Part time: 66 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 BLOWS FUSE UPON TENSIONED.
